Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 138, NWS Cleveland, OH

July 10, 20138 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2013, 2:52 PM EDT for 8 counties in Ohio. It was in force for 38 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 2:52 PM EDT (18:52 UTC)
Expired
Jul 10, 2013, 3:30 PM EDT
In force
38 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 2:55 PM EDTTSTM WND DMGFostoria, OHSOME TREES KNOCKED DOWN AND A LOT OF LARGE LIMBS WEST AND SOUTHWEST OF FOSTORIA.
Jul 10, 2:55 PM EDTTSTM WND DMGFremont, OHLARGE TREE LIMBS DOWN.
Jul 10, 2:55 PM EDTTSTM WND DMGWayne, OHTREES DOWN AND POWER OUTAGES
Jul 10, 2:58 PM EDTTSTM WND DMGClyde, OHTREES AND POWERLINES DOWN ON A HOUSE.
Jul 10, 3:00 PM EDTTSTM WND DMG1 N Helena, OHTREES SNAPPED OFF AND BARN DOORS BLOWN OFF. ESTIMATED 70 MPH WIND GUST.
Jul 10, 3:05 PM EDTTSTM WND DMGUpper Sandusky, OHNUMEROUS TREES DOWN ACROSS THE COUNTY.
Jul 10, 3:10 PM EDTTSTM WND DMGBellevue, OHSEVENTEEN POLES KNOCKED DOWN.
Jul 10, 3:20 PM EDTTSTM WND DMG8 N Attica, OHFIFTEEN TREES DOWN NEAR ROUTE 4 AND TOWNSHIP ROAD 126. THE DOWNBURST LASTED 7 MINUTES, LIGHT DAMAGE TO THE HOME.OTHER TREES DOWN IN THE AREA. POND FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WUUS51 KCLE 101852
SVRCLE
OHC033-063-095-123-143-147-173-175-101930-
/O.NEW.KCLE.SV.W.0138.130710T1852Z-130710T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
252 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTH CENTRAL OHIO
  EASTERN HANCOCK COUNTY IN NORTHWEST OHIO
  NORTHEASTERN LUCAS COUNTY IN NORTHWEST OHIO
  OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO
  SENECA COUNTY IN NORTHWEST OHIO
  EASTERN WOOD COUNTY IN NORTHWEST OHIO
  WYANDOT COUNTY IN NORTHWEST OHIO

* UNTIL 330 PM EDT

* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GENOA TO VANLUE...AND MOVING
  EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIFFIN...
  FREMONT...
  UPPER SANDUSKY...
  TIFFIN...
  SYCAMORE...
  PORT CLINTON...
  CLYDE...
  BUCYRUS...
  OAK HARBOR...
  MARSEILLES...
  GREEN SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4173 8342 4170 8341 4169 8337 4172 8334
      4164 8321 4162 8309 4153 8296 4152 8291
      4156 8286 4149 8284 4146 8297 4143 8294
      4145 8284 4100 8283 4099 8272 4071 8273
      4069 8331 4070 8350 4081 8351 4082 8356
TIME...MOT...LOC 1852Z 292DEG 55KT 4153 8326 4100 8344

$$

LAPLANTE
1 follow-up statement
926 
WWUS51 KCLE 101928
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT WED JUL 10 2013

OHC033-063-095-123-143-147-173-175-101938-
/O.EXP.KCLE.SV.W.0138.000000T0000Z-130710T1930Z/
WYANDOT OH-CRAWFORD OH-HANCOCK OH-SENECA OH-WOOD OH-LUCAS OH-
OTTAWA OH-SANDUSKY OH-
328 PM EDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IN NORTH
CENTRAL OHIO...AND SANDUSKY...OTTAWA...NORTHEASTERN LUCAS...EASTERN
WOOD...SENECA...EASTERN HANCOCK AND WYANDOT COUNTIES IN NORTHWEST
OHIO EXPIRES AT 330 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4173 8342 4170 8341 4169 8337 4172 8334
      4164 8321 4162 8309 4153 8296 4152 8291
      4156 8286 4149 8284 4146 8297 4143 8294
      4145 8284 4100 8283 4099 8272 4071 8273
      4069 8331 4070 8350 4081 8351 4082 8356
TIME...MOT...LOC 1928Z 292DEG 55KT 4132 8258 4079 8276

$$

ADAMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:33 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 10, 1:33 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT WED JUL 10 2013

.SYNOPSIS...
A COLD FRONT ACROSS THE CENTRAL GREAT LAKES AND MIDWEST WILL MOVE
SOUTHEAST ACROSS THE THE EASTERN GREAT LAKES AND OHIO VALLEY THIS
EVENING. HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES
FROM THURSDAY THROUGH SATURDAY BEFORE SHIFTING EAST TO THE MID-
ATLANTIC INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GIVEN RAINFALL TOTALS OVERNIGHT HAVE EXPANDED THE FLASH FLOOD
WATCH TO COVER THE ENTIRE AREA. NEW GUIDANCE SHOWS THAT THE
POTENTIAL FOR SEVERE WEATHER MAY BE EVEN GREATER THAN EARLIER
THOUGHT. SOME DRYING IS EXPECTED AT MID LEVELS WHICH WILL INCREASE
THE POTENTIAL FOR DAMAGING WINDS LATER TODAY. HAVE MADE MINOR
ADJUSTMENTS TO THE FORECAST TO ACCOUNT FOR CURRENT TRENDS. SEVERE
WATCHES APPEAR LIKELY LATER TODAY.

ORIGINAL...IT WILL CONTINUE TO BE A BUSY WEATHER DAY ACROSS THE
AREA. FIRST UP...FLASH FLOOD WATCH. WILL LEAVE AS IS. BY FAR THE
HEAVIEST RAIN OF THE PAST SEVERAL DAYS HAS BEEN ACROSS THE THE
WATCH AREA. WITH ONGOING FLOODING ADDITIONAL RAINFALL WILL
TRANSLATE INTO A BROADER FLOOD THREAT AND POTENTIALLY MORE
DANGEROUS SITUATIONS. AS THE SITUATION BEGINS TO DEVELOP TODAY WE
WILL SEE IF WE NEED TO ADD ANOTHER TIER OF COUNTIES.

HAVE HAD CONTINUED CONVECTION DEVELOP DURING THE OVERNIGHT HOURS
WITH WESTERLY LOW LEVEL JET FEEDING THE ACTIVITY. PRIMARY AREA OF
SHOWERS/TS FROM CLE TO WOOSTER AND RAVENNA WILL SHIFT EAST. A FEW
NEW STORMS POSSIBLE ACROSS THE WEST...BUT A RELATIVE LULL FOR A
SHORT TIME.

PRIMARY SHORTWAVE MOVING ACROSS THE NORTHERN LAKES TODAY AND THE
SURFACE COLD FRONT WILL ADVANCE EAST. THE COLD FRONT IS EXPECTED
TO GET NEAR TOLEDO BY LATE AFTERNOON...JUST IN TIME FOR PEAK
HEATING. AREA IS UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY
WITH THE PRIMARY RISKS BEING DAMAGING WINDS AND HAIL. THIS IS
WARRANTED WITH THE SETUP WE HAVE FOR TODAY. INSTABILITY WILL BE
PLENTY. ADVANCING COLD FRONT. DRYING ALOFT MAKING FOR A GREATER
DOWNBURST POTENTIAL. BETTER SHEAR TODAY. THE STORMS WILL HAVE TO
BE WATCHED CLOSELY THIS AFTERNOON. THERE ARE A NUMBER OF
BREAKS/CLEAR SKIES TO OUR WEST. THIS WILL FILL IN WITH TIME AND
MAY GET SOME SHOWERS/TS DEVELOP UPSTREAM ACROSS LOWER MI/NRN IND
BY MID MORNING.

IT WILL BE THIS COLD FRONT THOUGH THAT WILL MOVE THE SUPER HUMID
AIRMASS OUT AND USHER IN A MORE COMFORTABLE AIRMASS. BUT BEFORE
THAT...ONE LAST MUGGY AND WARM DAY. TEMPS AT 4 AM WERE SITTING IN
THE LOWER AND MID 70S. WILL GO FOR MID/UPPER 80S AGAIN TODAY. NO
CHANGES IN THIS EARLY MORNING FORECAST UPDATE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
STORMS WILL BE EXITING IN THE EVENING...HURRAY. WILL START THE
EVENING OFF WITH SHRA/TS ACROSS THE SOUTHEAST AS THE FRONT MAY BE
A LITTLE SLOW GETTING OUT OF COUNTIES...BUT FRONT WILL GET A
BETTER PUSH LATER IN THE EVENING AS A THE NEXT SHORTWAVE
REINFORCING THE TROUGH PUSHES ACROSS THE GREAT LAKES.

FROM WEDNESDAY NIGHT/OVERNIGHT AND INTO THE WEEKEND DRY CONDITIONS
WILL PREVAIL. HIGH PRESSURE WILL BE CENTERED OVER THE GREAT LAKES.
UPPER 70S FOR HIGHS THURSDAY AND FRIDAY...GETTING WARMER BY
SATURDAY AS STRONG UPPER RIDGE SHIFTS INTO THE OHIO VALLEY. LOWS
IN THE 50S WILL BE REFRESHING THURSDAY AND FRIDAY NIGHTS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. EXPECT
HIGHS NEAR TO ABOVE NORMAL WITH ONLY SMALL PRECIP CHANCES LATE IN
THE PERIOD AS THE REMNANTS OF CHANTAL POSSIBLY REACH INTO THE AREA.
CONFIDENCE OF THIS IS LOW GIVEN THAT ONLY THE ECMWF BRINGS THIS IN
WHILE THE GFS DOES NOT.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF THE MAIN LINE OF
THUNDERSTORMS. NON VFR IN ALL THUNDERSTORMS. ONCE THE FRONT MOVES
THROUGH SOME ISOLATED SHOWERS COULD OCCUR AND THEN VFR. WITH A
NORTHERLY FLOW NOT EXPECTING MUCH IN THE WAY OF FOG AT THE TAF
SITES BUT THIS WILL HAVE TO BE WATCHED AS HIGH PRESSURE MOVES IN.
PATCHY MVFR BR WELL INLAND BY DAYBREAK.

.OUTLOOK...MAINLY VFR.

&&

.MARINE...
UPDATED TO HAVE A SMALL CRAFT ADVISORY ON THE EAST END OF THE LAKE
BECAUSE OF A STRONG SOUTHWEST FLOW. ONCE THE FRONT MOVES THROUGH
THE WINDS AND WAVES WILL DECREASE. AT THIS TIME WATCHING THE
THREAT AFTER FRONTAL PASSAGE...IT SHOULD BE 2 TO 4 FEET BUT THIS
WILL HAVE TO BE MONITORED.

A COLD FRONT WILL MOVE ACROSS THE LAKE TODAY AND FINALLY SWEEP
THE MOIST AND UNSTABLE AIRMASS OUT OF THE AREA. ALONG AND AHEAD OF
THE FRONT HOWEVER EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS FOR TODAY. EXPECT A FEW LINGERING SHOWERS THIS
EVENING BUT AFTER THAT HIGH PRESSURE WILL BUILD ACROSS THE LAKE
OVERNIGHT AND LAST THROUGH SUNDAY BEFORE SHIFTING EAST TO THE
COAST. ONLY ISSUE WOULD BE THE POST COLD FRONT NNW WINDS TONIGHT
AND EARLY THURSDAY. GIVEN THE DIRECTION...WAVES COULD APPROACH 4
FEET ON THE SOUTHERN LAKESHORE. FOR NOW WILL ALLOW FOR A BUILD TO
2 TO 4 FEET AND KEEP SMALL CRAFT HEADLINE OUT. BE ADVISED HOWEVER
IT COULD GET CLOSE IN PLACES. FOLLOWING THAT HOWEVER EXPECT
GENERALLY LIGHT WINDS AND FAIR CONDITIONS FOR THE BALANCE OF THE
FORECAST PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ148-
     149.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...KUBINA/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...TK
AVIATION...KIELTYKA
MARINE...KIELTYKA/TK
Hazardous weather outlook, Jul 10, 1:18 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT WED JUL 10 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111730-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
118 PM EDT WED JUL 10 2013

...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL
BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT
HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL
THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-111730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
118 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>149-162>169-111730-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
118 PM EDT WED JUL 10 2013

...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND EARLY THIS
EVENING AHEAD OF AND ALONG A COLD FRONT. THERE IS A SLIGHT CHANCE
THAT SOME OF THESE STORMS WILL BECOME SEVERE. IN ADDITION TO THE
POSSIBILITY OF DAMAGING WINDS AND HAIL...HEAVY RAINFALL CAN BE
EXPECTED ALONG WITH FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 2:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             8 S SANDUSKY            41.34N 82.71W
07/10/2013  E1.00 INCH       ERIE               OH   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL. ROUTE 4 AND THE
            TURNPIKE. SOME CAR DAMAGE.

&&

LW
Local storm report, Jul 10, 2:27 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             GARFIELD HEIGHTS        41.42N 81.60W
07/10/2013  E0.25 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0222 PM     HAIL             WARRENSVILLE HEIGHTS    41.44N 81.52W
07/10/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

LW
Local storm report, Jul 10, 2:31 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             BEDFORD HEIGHTS         41.41N 81.51W
07/10/2013  M1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

            QUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF
            MILES ROAD AND INTERSTATE 271.

&&

KUBINA
Local storm report, Jul 10, 2:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
236 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             TOLEDO                  41.66N 83.58W
07/10/2013  E1.75 INCH       LUCAS              OH   UNKNOWN

0225 PM     HAIL             PEPPER PIKE             41.48N 81.46W
07/10/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0230 PM     HAIL             MILAN                   41.29N 82.60W
07/10/2013  E1.00 INCH       ERIE               OH   TRAINED SPOTTER

&&

LW
Local storm report, Jul 10, 2:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
244 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND GST     2 S BOWLING GREEN       41.35N 83.65W
07/10/2013  E54.00 MPH       WOOD               OH   TRAINED SPOTTER

0239 PM     HAIL             BELLEVUE                41.28N 82.84W
07/10/2013  E1.00 INCH       SANDUSKY           OH   TRAINED SPOTTER

&&

LW
Local storm report, Jul 10, 2:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     BOWLING GREEN           41.38N 83.65W
07/10/2013  M65 MPH          WOOD               OH   TRAINED SPOTTER

&&

LW

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:57 PM EDTRiver Flood WarningCLEHancock52 hr
Jul 9, 11:03 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
Jul 9, 11:03 PM EDTRiver Flood WarningCLELorain9 hr
Jul 10, 12:16 AM EDTSevere Thunderstorm WarningCLEHuron, Seneca59 min
Jul 10, 12:25 AM EDTSpecial Marine WarningCLE2 hr
Jul 10, 12:56 AM EDTAreal Flood WarningCLEWyandot4 hr
Jul 10, 1:11 AM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood49 min
Jul 10, 2:28 AM EDTSpecial Marine WarningCLE2 hr
Jul 10, 4:24 AM EDTSpecial Marine WarningCLE111 min
Jul 10, 4:59 AM EDTAreal Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more10 hr
Jul 10, 5:19 AM EDTAreal Flood WarningCLEWayne6 hr
Jul 10, 6:07 AM EDTRiver Flood WarningCLEErie, Huron31 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLELorain61 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLECuyahoga20 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLELake27 hr
Jul 10, 10:43 AM EDTRiver Flood WarningCLEStark27 hr
Jul 10, 11:56 AM EDTSmall Craft AdvisoryCLE10 hr
Jul 10, 1:11 PM EDTSevere Thunderstorm WarningCLEErie, Sandusky64 min
Jul 10, 1:16 PM EDTSpecial Marine WarningCLE119 min
Jul 10, 1:50 PM EDTSevere Thunderstorm WarningCLELucas, Wood70 min
Jul 10, 1:51 PM EDTFlash Flood WarningCLEErie, Sandusky6 hr
Jul 10, 2:02 PM EDTFlash Flood WarningCLECuyahoga6 hr
Jul 10, 2:03 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca72 min
Jul 10, 2:05 PM EDTSevere Thunderstorm WarningCLEErie55 min
Jul 10, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga65 min
Jul 10, 2:12 PM EDTSevere Thunderstorm WarningCLEHancock48 min
Jul 10, 2:14 PM EDTFlash Flood WarningCLEHuron, Seneca6 hr
Jul 10, 2:16 PM EDTTornado WarningCLECuyahoga, Geauga, Portage44 min
Jul 10, 2:19 PM EDTSevere Thunderstorm WarningCLEStark41 min
Jul 10, 2:24 PM EDTFlash Flood WarningCLEStark6 hr
Jul 10, 2:28 PM EDTFlash Flood WarningCLELucas, Wood4 hr
Jul 10, 2:29 PM EDTTornado WarningCLELucas, Ottawa, Sandusky, Wood46 min
Jul 10, 2:37 PM EDTSevere Thunderstorm WarningCLELorain, Medina68 min
Jul 10, 2:40 PM EDTSevere Thunderstorm WarningCLEAshland50 min
Jul 10, 2:51 PM EDTAreal Flood WarningCLEHancock6 hr
Jul 10, 2:54 PM EDTSevere Thunderstorm WarningCLEPortage, Trumbull51 min
Jul 10, 2:57 PM EDTSevere Thunderstorm WarningCLEErie, Huron63 min
Jul 10, 3:00 PM EDTTornado WarningCLEOttawa, Sandusky45 min
Jul 10, 3:06 PM EDTFlash Flood WarningCLEGeauga, Portage, Trumbull6 hr
Jul 10, 3:09 PM EDTSevere Thunderstorm WarningCLECuyahoga, Summit81 min
Jul 10, 3:10 PM EDTFlash Flood WarningCLELorain, Medina, Summit6 hr
Jul 10, 3:15 PM EDTSevere Thunderstorm WarningCLEErie, Huron60 min
Jul 10, 3:20 PM EDTTornado WarningCLEErie, Huron40 min
Jul 10, 3:26 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Seneca, Wyandot64 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningCLERichland61 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull46 min
Jul 10, 3:31 PM EDTSpecial Marine WarningCLE119 min
Jul 10, 3:34 PM EDTSpecial Marine WarningCLE116 min
Jul 10, 3:35 PM EDTFlash Flood WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more8 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne66 min
Jul 10, 3:39 PM EDTTornado WarningCLELorain51 min
Jul 10, 3:42 PM EDTSevere Thunderstorm WarningCLEMedina93 min
Jul 10, 3:43 PM EDTSevere Thunderstorm WarningCLEMorrow62 min
Jul 10, 3:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull91 min
Jul 10, 3:49 PM EDTTornado WarningCLEAshland, Medina, Wayne41 min
Jul 10, 3:55 PM EDTTornado WarningCLEPortage, Stark65 min
Jul 10, 3:56 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake64 min
Jul 10, 4:04 PM EDTFlash Flood WarningCLEAshtabula8 hr
Jul 10, 4:06 PM EDTSevere Thunderstorm WarningCLEKnox54 min
Jul 10, 4:16 PM EDTSevere Thunderstorm WarningCLEAshtabula74 min
Jul 10, 4:20 PM EDTSevere Thunderstorm WarningCLEHolmes55 min
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningCLEStark48 min
Jul 10, 4:28 PM EDTTornado WarningCLESummit32 min
Jul 10, 4:29 PM EDTFlash Flood WarningCLEHolmes, Wayne8 hr
Jul 10, 4:47 PM EDTTornado WarningCLEStark43 min
Jul 10, 4:48 PM EDTRiver Flood WarningCLETrumbull47 hr
Jul 10, 4:54 PM EDTRiver Flood WarningCLESandusky21 hr
Jul 10, 5:17 PM EDTFlash Flood WarningCLEMahoning7 hr
Jul 10, 5:33 PM EDTSpecial Marine WarningCLE117 min
Jul 10, 6:00 PM EDTAreal Flood WarningCLELucas, Wood12 hr
Jul 10, 6:13 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit11 hr
Jul 10, 7:27 PM EDTSpecial Marine WarningCLE2 hr
Jul 10, 7:31 PM EDTRiver Flood WarningCLEErie, Lorain16 hr
Jul 10, 7:52 PM EDTAreal Flood AdvisoryCLECuyahoga12 hr
Jul 10, 7:56 PM EDTAreal Flood WarningCLEHuron, Seneca18 hr
Jul 10, 7:57 PM EDTSpecial Marine WarningCLE78 min
Jul 10, 7:59 PM EDTAreal Flood AdvisoryCLEStark12 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.